EconPapers    
Economics at your fingertips  
 

Axiomatizations of the $$\beta $$ β and the score measures in networks

Zhiwei Cui, Yan-An Hwang () and Ding-Cheng You ()
Additional contact information
Yan-An Hwang: National Dong Hwa University
Ding-Cheng You: National Dong Hwa University

International Journal of Game Theory, 2021, vol. 50, issue 2, No 4, 399-418

Abstract: Abstract Monotonicity is an appealing principle of relational power measures in social networks. It states that as the influence of an individual changes, the relational power measure should change in the same direction. We axiomatically characterize the $$\beta $$ β - and score-measures on directed networks using three axioms: two different monotonicity axioms, the same symmetry axiom and two different efficiency axioms, respectively. For every individual, the $$\beta $$ β -measure refers to a weighted sum over all dominated individuals by itself, in which for each dominated individual the weight is given by the reciprocal of the number of its dominators, while the score-measure refers simply to the number of dominated individuals by itself. We also extend the result for the score-measure to undirected networks.

Keywords: $$\beta $$ β -measure; score-measure; Monotonicity; Directed networks; Undirected networks (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s00182-020-00752-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:50:y:2021:i:2:d:10.1007_s00182-020-00752-y

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-020-00752-y

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:50:y:2021:i:2:d:10.1007_s00182-020-00752-y